# SDR SWAA081351

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 52,961 hours, 52,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430190
- Part serial: 2607
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING INBOARD FORE FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
